# SDR 07FDEA03257

- Difficulty date: August 30, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520827
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR STA 720A, RBL 29-42, CORRODED ON UNDERSIDE FROM NO TREATING OR PRIMING REPAIR FLOORBEAM 720A, RBL 29-42 REF.  FED EX DRAWING SR-53-034 REV F, SRM 53-10-1, 51-10-2 51-30-2.  REMOVED AND REINSTALLED SEAT RAIL HARDWARE, RBL 24, STA 690 TO 720B AND STIFFENER RBL 24, STA 720A REF SRM 51-30-2, THIS IS CLASSIFIED AS A MAJOR REPAIR.
